# SDR 05FDEA04190

- Difficulty date: December 8, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 38,618 hours, 10,596 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAC COMPARTMENT RIGHT HAND BILGE AREA LONGERON 48R STATION 1139 FOUND EDGE WITH CORROSION. REPAIR CARRIED OUT AS PER FEDEX EA 1-5310-94573 (TITLE: FUSELAGE-  MAINFRAME- BODY STATION Y=1134.000, THROUGH Y=1142.000 / LONGERON 48 (RH) SPLICE   CORROSION REWORK & REPAIR). REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
